Ondřej Kolouch ; Lukáš Novotný - Diophantine Approximations of Infinite Series and Products

cm:9452 - Communications in Mathematics, August 20, 2016, Volume 24 (2016), Issue 1 - https://doi.org/10.1515/cm-2016-0006
Diophantine Approximations of Infinite Series and Products

Authors: Ondřej Kolouch ORCID-iD; Lukáš Novotný ORCID-iD

    This survey paper presents some old and new results in Diophantine approximations. Some of these results improve Erdos’ results on irrationality. The results in irrationality, transcendence and linear independence of infinite series and infinite products are put together with idea of irrational sequences and expressible sets.


    Volume: Volume 24 (2016), Issue 1
    Published on: August 20, 2016
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    1 Document citing this article

    Share

    Consultation statistics

    This page has been seen 57 times.
    This article's PDF has been downloaded 22 times.